# SDR ASAA2024091752961

- Difficulty date: September 17, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N215AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36347
- Aircraft time: 19,402 hours, 6,120 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A750237
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PROFILE L/S STA 727I-807 MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED DAMAGE FROM L/H TRANSITION STA 727I-807, ORIGINAL: .040, REMOVED: .040, REMAINING: .000 & IS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53- 00-53-1A-2. REMOVED DAMAGED TRANSITION 727I-807, FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR PARTS IAW B737-900ER SRM 53-00-53-2R-5.
